Journal of Symbolic Logic

Omitting Types for Stable CCC Theories

Ludomir Newelski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 3 (1990), 1037-1047.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743404

Mathematical Reviews number (MathSciNet)
MR1071313

Zentralblatt MATH identifier
0744.03033

JSTOR
links.jstor.org

Citation

Newelski, Ludomir. Omitting Types for Stable CCC Theories. J. Symbolic Logic 55 (1990), no. 3, 1037--1047. https://projecteuclid.org/euclid.jsl/1183743404


Export citation